# SDR COMA9810139

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY, INBOARD FLAPS WOULD NOT DEPLOY.  COULD NOT DUPLICATE DISCREPANCY, SYSTEM OPERATIONAL CHECK SATISFACTORY.
